Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 119, Number 1, 2012

Editorial Board
pp. IFC-IFC(1)

Favourites:
ADD

Editorial Board
pp. i-i(1)

Favourites:
ADD

The generating rank of the unitary and symplectic Grassmannians
pp. 1-13(13)
Authors: Blok, R. J.; Cooperstein, B. N.

Favourites:
ADD

Isotropical linear spaces and valuated Delta-matroids
pp. 14-32(19)
Author: Rincón, F.

Favourites:
ADD

A characterization of incomplete sequences in vector spaces
pp. 33-41(9)
Authors: Nguyen, H. H.; Vu, V. H.

Favourites:
ADD

Polytopes of high rank for the alternating groups
pp. 42-56(15)
Authors: Fernandes, M. E.; Leemans, D.; Mixer, M.

Favourites:
ADD

A characterization of Q-polynomial association schemes
pp. 57-62(6)
Authors: Kurihara, H.; Nozaki, H.

Favourites:
ADD

On the Lipschitz constant of the RSK correspondence
pp. 63-82(20)
Authors: Bhatnagar, N.; Linial, N.

Favourites:
ADD

Enumeration of Formula Not Shown -strata in quantum matrices with respect to dimension
pp. 83-98(16)
Authors: Bell, J.; Casteels, K.; Launois, S.

Favourites:
ADD

Grid classes and partial well order
pp. 99-116(18)
Author: Brignall, R.

Favourites:
ADD
Favourites:
ADD

Unimodality of Eulerian quasisymmetric functions
pp. 135-145(11)
Authors: Henderson, A.; Wachs, M. L.

Favourites:
ADD

Polychromatic coloring for half-planes
pp. 146-154(9)
Authors: Smorodinsky, S.; Yuditsky, Y.

Favourites:
ADD

Binary bubble languages and cool-lex order
pp. 155-169(15)
Authors: Ruskey, F.; Sawada, J.; Williams, A.

Favourites:
ADD

Counting subset sums of finite abelian groups
pp. 170-182(13)
Authors: Li, J.; Wan, D.

Favourites:
ADD

Deformed Kazhdan–Lusztig elements and Macdonald polynomials
pp. 183-211(29)
Authors: de Gier, J.; Lascoux, A.; Sorrell, M.

Favourites:
ADD

The existence of k-radius sequences
pp. 212-217(6)
Author: Blackburn, S. R.

Favourites:
ADD

A bijection for triangulations, quadrangulations, pentagulations, etc.
pp. 218-244(27)
Authors: Bernardi, O.; Fusy, r.

Favourites:
ADD

Cyclotomic constructions of skew Hadamard difference sets
pp. 245-256(12)
Authors: Feng, T.; Xiang, Q.

Favourites:
ADD

Avoiding abelian squares in partial words
pp. 257-270(14)
Authors: Blanchet-Sadri, F.; Kim, J. I.; Mercaş, R.; Severa, W.; Simmons, S.; Xu, D.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more